Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 124, NWS Albany, NY

August 4, 2017Hamilton County, Herkimer County, New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 4, 2017, 7:17 PM EDT for Hamilton County, Herkimer County, New York. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2017, 7:17 PM EDT (23:17 UTC)
Expired
Aug 4, 2017, 8:15 PM EDT
In force
58 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hamilton County, NY, Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 83 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

780 
WUUS51 KALY 042317
SVRALY
NYC041-043-050015-
/O.NEW.KALY.SV.W.0124.170804T2317Z-170805T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
717 PM EDT FRI AUG 4 2017

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Western Hamilton County in eastern New York...
  Central Herkimer County in eastern New York...

* Until 815 PM EDT

* At 717 PM EDT, a severe thunderstorm was located 8 miles northeast
  of Ohio, or 22 miles south of Old Forge, moving north at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees, and power lines. 

* This severe thunderstorm will be near, 
  Limekiln Lake Campground around 745 PM EDT. 
  Inlet, Eagle Bay and Alger Island Public Campground around 750 PM 
  EDT. 
  Brown Tract Pond Campground and Eighth Lake Campground around 755 
  PM EDT. 
  Raquette Lake and Golden Beach Campground around 800 PM EDT. 

Other locations impacted by this severe thunderstorm include Eagle
Nest, Little Rapids, Beaver River, Nobleboro, Clockmill Corners,
Carter Station, Quaker Beach, First Lake, Deerland and Sabattis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4326 7462 4329 7471 4324 7471 4333 7507
      4407 7489 4412 7430
TIME...MOT...LOC 2317Z 192DEG 38KT 4340 7486 

HAIL...1.00IN
WIND...60MPH
 
$$

DBT
2 follow-up statements
347 
WWUS51 KALY 042339
SVSALY

Severe Weather Statement
National Weather Service Albany NY
739 PM EDT FRI AUG 4 2017

NYC041-043-050015-
/O.CON.KALY.SV.W.0124.000000T0000Z-170805T0015Z/
Hamilton NY-Herkimer NY-
739 PM EDT FRI AUG 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR WESTERN HAMILTON AND NORTHEASTERN HERKIMER COUNTIES...

At 739 PM EDT, a severe thunderstorm was located near Limekiln Lake
Campground, or 10 miles southeast of Old Forge, moving north at 45
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees, and power lines. 

This severe storm will be near...
  Limekiln Lake Campground around 745 PM EDT. 
  Inlet, Eagle Bay and Alger Island Public Campground around 750 PM 
  EDT. 
  Eighth Lake Campground and Brown Tract Pond Campground around 755 
  PM EDT. 
  Raquette Lake and Golden Beach Campground around 800 PM EDT. 

Other locations impacted by this severe thunderstorm include Eagle
Nest, Little Rapids, Beaver River, Quaker Beach, First Lake,
Deerland, Sabattis, Partlow, Robinwood and Sagamore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4334 7459 4359 7499 4407 7489 4412 7430
TIME...MOT...LOC 2339Z 192DEG 38KT 4363 7479 

HAIL...1.00IN
WIND...60MPH
 
$$

DBT
866 
WWUS51 KALY 050010
SVSALY

Severe Weather Statement
National Weather Service Albany NY
810 PM EDT FRI AUG 4 2017

NYC041-043-050017-
/O.EXP.KALY.SV.W.0124.000000T0000Z-170805T0015Z/
Hamilton NY-Herkimer NY-
810 PM EDT FRI AUG 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HAMILTON AND
NORTHEASTERN HERKIMER COUNTIES WILL EXPIRE AT 815 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

LAT...LON 4334 7459 4359 7499 4407 7489 4412 7430
TIME...MOT...LOC 0007Z 192DEG 38KT 4392 7471 

$$

DBT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 4:39 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Aug 4, 4:39 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Albany NY
439 PM EDT Fri Aug 4 2017

.SYNOPSIS...
Warm and humid conditions will remain in place through
tonight.  This will keep the threat for additional showers and
thunderstorms in the forecast. Showers and thunderstorms increase
tonight into early Saturday along and ahead of a cold front. A
cooler and drier air mass is expected for the remainder of the
weekend before more wet weather arrives for early next week.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 4 pm, scattered convection continues in the prefrontal
airmass. Weak organization to the storms with deep layer shear
around 20 kt as the strongest midlevel flow remains off to the
west. One or two of the deepest cores have produced hail and
damaging winds. CAMs suggest this activity will persist through
the rest of the diurnal heating before diminishing around 00Z. A
few strong to marginally severe storms can continue to be
expected into the evening. Storms have around 1500-2000 J/kg
SBCAPE to work with per SPC Mesoanalysis. Coverage should
remain scattered at most given the weak forcing.

Tonight, the deep upper low now moving across the central Great
Lakes will continue to eject northeastward and become negatively
tilted. One or more bands of showers and thunderstorms are
forecast to cross the region tonight, likely an extension of
the activity ongoing from southern Ontario into Ohio along a
cold front. After the afternoon and evening convection weakens,
it appears we could have a lull in activity before the front
approaches. Have worked this idea into hourly PoPs. CAMs suggest
the frontal band will work into the western Adirondacks and
Mohawk Valley around midnight or just before. The instability
will be waning even as the wind field increases, likely
resulting in a weakening trend to the convection. Cannot rule
out some gusty winds especially over western parts of our
forecast area with any lingering instability given fairly strong
low-level wind fields, but overall the trend should be a
weakening one with eastward extent. Locally heavy rainfall will
be a possibility given storm motions somewhat parallel to the
boundary, but overall the system will be progressive enough to
limit the flooding threat. Rainfall may not reach the Hudson
Valley until closer to 09-12Z. It will be a mild night with a
southerly gradient in place. Areas around the Capital District
may not fall below 70F with gusty southerly winds up the valley.

At 12Z, model consensus supports a frontal position roughly
along or just west of the Hudson Valley. Main question will be
if any destabilization can occur to the east of the front to
support an additional convective threat. Given the likely
presence of prefrontal clouds and precipitation and early
frontal passage, this potential is questionable. However, NAM
still generates MLCAPE of 1000-1500 J/kg east of the Hudson by
18Z, with deep- layer shear around 40 kt. SPC marginal risk from
the Hudson eastward appears to handle this situation properly.
Best potential for thunderstorms and severe weather is over our
western New England counties. Otherwise, a drying and clearing
trend will occur behind the front from west to east. Dewpoints
drop into the mid- 50s to lower 60s by the afternoon hours, with
a moderate westerly breeze. H850 temps drop to around +7C over
Lake Ontario, whose average surface temp is around 22C, so could
be looking at some lake-effect clouds and showers over the
western Adirondacks by late in the day.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
Quiet weather Saturday night into Sunday as upper flow becomes
zonal upstream of the passing trough. Lows finally back into the
50s under mostly clear skies Saturday night, with some upper 40s
in the higher terrain. A bit breezy again on Sunday with highs a
few degrees below normal in the upper 60s to upper 70s.

Sunday night into Monday, a broad trough will deepen over the
Western Great Lakes, sharpening as it tracks toward the
Northeastern US. A surface low is expected to develop downstream
of the trough over the eastern seaboard. Still various solutions
on the track and strength of the low, with the ECMWF on the
stronger, northern end of the envelope (developing a seasonably
strong low within a coupled upper jet structure), and the GFS on
the weaker, southern end. Enough consensus for likely PoPs for
the northern half for Monday and categorical for the southern
half. Should the ECMWF verify, we could be looking at a
widespread, steady, moderate rainfall event. Regardless, it
looks to be cool with temperatures struggling to reach 70 in the
warmest spots. While most of the rainfall looks to occur Monday,
it could start in spots late Sunday night.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Those seeking relief from the heat are in luck as the extended
period will feature temperatures running slightly below normal for
early August (normal highs low 80s) accompanied with lower humidity
levels. Besides seasonably cool temperatures, we can also expect a
mix of pleasant days with high pressure in control along with
unsettled days that bring threats of showers and possible
thunderstorms.

Based on current guidance, the start of the extended outlook looks
wet as our rather robust low pressure system from Monday could
linger pasted sunset. While there is still uncertainty on exact
timing, given the impressive dynamics including an intensifying
shortwave in the Great Lakes and 95-105kt 300mb jet over the
Northeast, rain could continue into the evening. For now, have high
end chance POPS N/W of the Capital District and likely POPS in
southeastern zones (western MA, NW CT and lower Hudson Valley)
Monday evening as the system exits into New England. Due to the
dynamics, south/eastern areas could even see periods of steady rain
during this time with both the Euro and Canadian in agreement on
this solution.

Most of the rain should be out by daytime Tuesday but the associated
upper level trough swings into the Northeast during the day which
could lead to returning isolated to scattered showers. Guidance does
show a H850 cold pool of 7-8C moving into the northern CWA so may
even have to monitor potential hail/graupel, especially if enough
sun peaks through during the afternoon hours. Temperatures Tuesday
should be warmer than Monday but still below normal reaching only
into the low - mid 70s. In addition, northerly surface winds could
be a bit breezy Tuesday as well as a 1020-1025mb high from the Ohio
Valley nosing into the region behind out departing low.

High pressure takes control Wednesday giving us a very pleasant day
with temperatures near to slightly below normal in the mid - upper
70s. The high shifts into New England Thursday and returned
southwesterly flow sets up over the area so we should reach around
80 with dew points rising a bit as well.

Friday and Saturday turn more unsettled as our next shortwave exits
the Midwest and with southwesterly flow in place, instability could
lead to threats of showers and thunderstorms. Temperatures should
increase to around normal with dew points on the rise as well.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Prefrontal showers and thunderstorms will continue this
afternoon across eastern NY and western New England. The cold
front will move slowly across the region tonight into tomorrow
morning.

VFR conditions are expected outside of any thunderstorms this
afternoon into early this evening. Brief reductions to MVFR/IFR
levels are possible in any thunderstorms. KPOU/KPSF have the
best chance between 18Z-22Z, where KALB/KGFL also have TEMP0
groups out from 20Z to 00Z/FRI.

The cold front approaches this evening, and PROB30 groups were
used in the 05Z to 12Z time frame to address additional
thunderstorms. Lowering cigs/vsbys are possible in the bands of
showers and embedded thunderstorms with widespread MVFR
conditions developing. Some IFR conditions are possible in terms
of cigs at KPSF. The band of showers and thunderstorms should
move east of the terminals in the late morning.

Southerly winds of 8 to 15 kts with gusts to 20 to 25 kts
especially at KALB will continue this afternoon. The winds will
be from the south at 5 to 10 kts tonight, and veer to the
southwest at 10 to 15 kts in the late morning with some gusts in
the 20 to 25 kt range possible.

Outlook...

Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: Moderate Operational Impact. Chance of SHRA.
Monday: High Operational Impact. Likely SHRA.
Monday Night: Moderate Operational Impact. Chance of SHRA.
Tuesday: Low Operational Impact. Slight Chance of SHRA.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A cold front will pass through the region tonight into early
Saturday, bringing widespread showers and thunderstorms to the
area. Rainfall is expected to linger into Saturday from the
Hudson Vally eastward, with a drying trend from west to east
during the day. A cooler and drier airmass will continue to
filter in on Sunday, with RH values falling into the mid-40s to
mid-50s. Westerly winds may gust to 20-25 mph behind the front
Saturday and during Sunday afternoon. Another widespread
rainfall event is expected for Monday.

&&

.HYDROLOGY...
Widespread showers and thunderstorms, some containing heavy
rainfall, are expected tonight into Saturday morning as a cold
front moves east across the region. Localized ponding of water
in low lying/poor drainage and urban areas will be possible, but
progressive nature of the system will limit the flooding
threat. Additional showers and thunderstorms are likely for
areas east of the Hudson Valley Saturday morning into early
afternoon.

Dry weather will build in for later Saturday afternoon and
Sunday.

Another widespread rainfall event is expected late Sunday night
into Monday.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...BGM/Thompson
NEAR TERM...Thompson
SHORT TERM...Thompson
LONG TERM...Speciale
AVIATION...Wasula
FIRE WEATHER...Thompson
HYDROLOGY...BGM/Thompson
Hazardous weather outlook, Aug 4, 4:47 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
447 PM EDT Fri Aug 4 2017

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-052100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
447 PM EDT Fri Aug 4 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York and southern Vermont.

.DAY ONE...Tonight.

There is a chance of thunderstorms this evening into tonight. There
is a marginal risk for severe thunderstorms as a cold front
approaches the region. Isolated damaging wind gusts would be the
greatest potential hazard from these thunderstorms, along with
frequent cloud to ground lightning strikes. Brief heavy rainfall will
accompany any thunderstorm that could lead to ponding of water in
low lying, poor drainage and urban areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The marginal risk for severe thunderstorms continues through early
Saturday afternoon, as a cold front moves across the region. Isolated
damaging wind gusts would be the greatest potential hazard from
these thunderstorms, along with frequent cloud to ground lightning
strikes. The best potential for severe thunderstorms is east of the
Hudson Valley.

In addition, locally heavy rainfall could lead to ponding of
water in low lying, poor drainage and urban areas into Saturday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 4, 6:17 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
617 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     1 NE EPHRATAH           43.01N  74.53W
08/04/2017                   FULTON             NY   911 CALL CENTER

            TREE DOWN ON MUD ROAD. REPORTED VIA FULTON COUNTY
            SHERIFFS OFFICE

&&

EVENT NUMBER ALY1704026

CS
Local storm report, Aug 4, 6:20 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
620 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     1 W PARADISE BEACH      43.35N  73.70W
08/04/2017                   WARREN             NY   METEOROLOGIST

            LARGE TREE BRANCHES DOWN NEAR SIX FLAGS GREAT ESCAPE.

&&

EVENT NUMBER ALY1704027

CS
Local storm report, Aug 4, 6:22 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
622 PM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     2 SW PARADISE BEACH     43.33N  73.70W
08/04/2017                   WARREN             NY   BROADCAST MEDIA

            TREE FELL ON HOUSE.

&&

EVENT NUMBER ALY1704028

CS
Special weather statement, Aug 4, 6:24 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Albany NY
624 PM EDT FRI AUG 4 2017

NYZ039-040-047-082-042315-
Southern Fulton-Schoharie-Northern Fulton-Montgomery-
624 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FULTON...NORTHWESTERN
SCHOHARIE AND WESTERN MONTGOMERY COUNTIES...

At 624 PM EDT, a strong thunderstorm was located near Cobleskill,
moving north at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  Sharon Springs around 635 PM EDT.
  Ames around 640 PM EDT.
  Canajoharie around 645 PM EDT.
  Fort Plain around 650 PM EDT.
  Fonda and Ephratah around 655 PM EDT.
  Gloversville and Johnstown around 705 PM EDT.
  Caroga Lake Public Campground and Caroga Lake around 710 PM EDT.

Other locations impacted by this storm include Meco, Zeh Corners,
Cook Corners, Beekman Corners, West Richmondville, Fultonville,
Seward, Warnerville, Flat Creek and Carlisle.

THIS INCLUDES Interstate 88 near exit 19.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4322 7461 4316 7425 4261 7448 4264 7463
      4274 7467 4279 7467 4283 7465 4284 7468
TIME...MOT...LOC 2224Z 192DEG 32KT 4271 7458

DBT
Special weather statement, Aug 4, 6:52 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Albany NY
652 PM EDT FRI AUG 4 2017

NYZ032-033-038-082-042330-
Northern Herkimer-Hamilton-Southern Herkimer-Northern Fulton-
652 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON...
NORTHWESTERN FULTON AND SOUTHERN HERKIMER COUNTIES...

At 652 PM EDT, a strong thunderstorm was located over Middleville, or
near Herkimer, moving northeast at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

this storm will remain over mainly rural areas of southeastern
Northern Herkimer...southwestern Hamilton...northern Southern
Herkimer and northwestern Northern Fulton Counties, including the
following locations: Oregon, Nobleboro, Curtis, Clockmill Corners,
Countryman, Knappville, Burrell Corners, Piseco, Kelhi Corners and
Morehouseville.

LAT...LON 4301 7492 4311 7512 4355 7476 4339 7446
TIME...MOT...LOC 2252Z 216DEG 27KT 4313 7496

DBT
Special weather statement, Aug 4, 7:02 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Albany NY
702 PM EDT FRI AUG 4 2017

NYZ033-082-042345-
Hamilton-Northern Fulton-
702 PM EDT FRI AUG 4 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON AND
NORTHWESTERN FULTON COUNTIES...

At 701 PM EDT, a strong thunderstorm was located near Caroga Lake, or
14 miles northwest of Gloversville, moving northeast at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  Sacandaga Campground around 735 PM EDT.
  Lake Pleasant and Wells around 740 PM EDT.
  Speculator and Moffitt Beach Campground around 745 PM EDT.

Other locations impacted by this storm include Arietta, Gilmantown,
Wheelerville, Canada Lake, Glasgow Mills, Newkirk, Blackbridge,
Averys Place, Bliss Corner and Stewart Landing.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4317 7470 4320 7470 4355 7441 4345 7417
      4340 7416 4307 7452
TIME...MOT...LOC 2301Z 216DEG 27KT 4319 7457

DBT

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:00 PM EDTSpecial Weather StatementALYHamilton45 min
Aug 3, 9:29 PM EDTSpecial Weather StatementALYColumbia46 min
Aug 4, 10:23 AM EDTSpecial Weather StatementALYDutchess37 min
Aug 4, 1:03 PM EDTSpecial Weather StatementALYHerkimer42 min
Aug 4, 1:19 PM EDTSpecial Weather StatementALYFulton41 min
Aug 4, 1:36 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga39 min
Aug 4, 1:50 PM EDTSpecial Weather StatementALYHamilton, Herkimer55 min
Aug 4, 2:23 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga67 min
Aug 4, 3:04 PM EDTAreal Flood AdvisoryALYFulton, Saratoga116 min
Aug 4, 3:34 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga, Warren56 min
Aug 4, 3:42 PM EDTSpecial Weather StatementALYGreene48 min
Aug 4, 4:10 PM EDTSpecial Weather StatementALYSaratoga35 min
Aug 4, 4:12 PM EDTSpecial Weather StatementALYFulton48 min
Aug 4, 4:19 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer56 min
Aug 4, 4:38 PM EDTSpecial Weather StatementALYWashington52 min
Aug 4, 4:46 PM EDTFlash Flood WarningALYFulton, Saratoga119 min
Aug 4, 4:49 PM EDTSpecial Weather StatementALYGreene41 min
Aug 4, 5:05 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington55 min
Aug 4, 5:14 PM EDTSpecial Weather StatementALYWarren46 min
Aug 4, 5:18 PM EDTSpecial Weather StatementALYHamilton57 min
Aug 4, 5:28 PM EDTSpecial Weather StatementALYAlbany47 min
Aug 4, 5:46 PM EDTSpecial Weather StatementALYHamilton44 min
Aug 4, 6:07 PM EDTSevere Thunderstorm WarningALYHamilton38 min
Aug 4, 6:24 PM EDTSpecial Weather StatementALYFulton, Montgomery51 min
Aug 4, 6:52 PM EDTSpecial Weather StatementALYHerkimer38 min
Aug 4, 7:02 PM EDTSpecial Weather StatementALYFulton43 min
Aug 4, 7:22 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga, Warren53 min

Nearby

Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.